# SDR USAA2011050991806

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 35,455 hours, 12,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1035 - SJU-MCO - BURNING SMELL - AT 2326Z, JUST AFTER TAKEOFF, FLIGHT ATTENDANT REPORDED FAINT ODOR THAT DISSIPATED FAIRLY RAPIDLY, ODOR REPORTED AS AN ELECTRICAL SMELL OR BURNING RUBBER.  PASSENGERS WERE QUESTIONING SMELL (STRONG) IN AFT CABIN.  COMPLIED WITH J/C 26L00021001.  INSPECTED AIRCRAFT PNEUMATIC, APU, AND ENGINE SYSTEM.  OPS CHECK OUT OF CABIN, GALLEY, CARGO, AND REPLACED FILTERS.  TEST FLIGHT AND NO ODORS REPORTED.
